# SDR 96ZZZX765

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93111
- Make and model: Cessna 210L
- Aircraft serial: 21060266
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Line
- Condition: Chafed
- Location: Instrument Panel
- Part time: 35,433 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED ELECTRICAL FAILURE ON 1-26-96.  MX FOUND FUEL FLOW LINE CHAFED THROUGH, SPRAYING A FUEL MIST ON CHAFED ELECTRICAL WIRES.  ON 2-1-96, FLIGHT EXPRESS (FPIA) REPORTED THAT AN INSPECTION ON THE FUEL PRESSURE LINE TO THE FUEL FLOW INDICATOR BEHIND THE INSTRUMENT PANEL HAS RESULTED IN APPROXIMATELY 70 PERCENT OF THE LINES WERE FOUND CHAFED; ALSO, CHAFING WIRE BUNDLES.  THE LINES WERE CHAFED PRIMARILY BY THE DEFROSTER CABLE.  FLIGHT EXPRESS IS REMOVING ALL FUEL LINES ON ITS ENTIRE FLEET OF CE-210'S AND REPLACING THE LINES WITH STRATOFLEX III HOSE AND FITTING.  AN SDR WAS PREPARED BY ORLANDO FSDO ON 2-2-96.  REPORT WAS TELEPHONED IN TO AFS 643, 2-2-96.  P/N'S 1200106193, 1200106216, AND 1200106263.
